# SDR AALA2009021100089

- Difficulty date: January 29, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 50,891 hours, 32,355 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT STATION 1250 BETWEEN LONGERON 28 LEFT AND LONGERON 29 LEFT.  REPLACED SHEAR TIE FROM LONGERON 28 RIGHT TO LONGERON 28 LEFT AT STATION 1250 IN ACCORDANCE WITH SRM 53 03 00.
